# SDR SWIA200413525

- Difficulty date: June 26, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 3,539 hours, 3,285 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM SWITCH STICKS, WILL NOT ALLOW RIGHT TRIM INPUT.  REMOVED AND REPLACED TRIM PANEL IAW CRJ AMM 27-12-00.  OP CHECKS GOOD.  P/N:  601R51226-23SW.
